# SDR HEEA093477

- Difficulty date: February 15, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 13,211 hours
- Engine: Ge CT71
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: MS21924W4
- Part serial: NA
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER CAUTION LIGHT ILLUMINATED IN FLIGHT. REPLACED CRACKED UNION ON THE UTILITY HYDRAULIC PUMP.
